Calendar module icon

Calendar

Please click here to learn more about how to run and participate in remote meetings!

Event Details

Return to Previous
Download Agenda
Date:
September 24, 2020
Time:
6:00 PM
Location:
This will be a remote meeting. Brookline Interactive Group (BIG) will broadcast live out to the cable channels and online via live stream at www.brooklineinteractive.org/live
Email:
Facebook Twitter Email

School Committee Meeting (Remote via Zoom)

Thursday, September 24, 2020


DOCKET
SCHOOL COMMITTEE MEETING (REMOTE)
THURSDAY, SEPTEMBER 24, 2020
6:00 PM – 10:00 PM
This will be a remote meeting. Brookline Interactive Group (BIG) will broadcast live out to the cable channels and online via live stream at www.brooklineinteractive.org/live
BIG’s cable channels will replay the meeting and post the meeting recording at http://www.brooklineinteractive.org for viewing after the meeting.
STATUTORY NOTICE OF THIS MEETING HAS BEEN FILED WITH THE TOWN CLERK.
NOTE: All times are approximate.
6:00 PM (5 minutes)
1. ADMINISTRATIVE BUSINESS (Suzanne Federspiel)
a. Consent Agenda
i. Past Record: September 17, 2020 School Committee Meeting
ii. Past Record: September 14, 2020 School Committee Meeting
iii. Past Record: September 10, 2020 School Committee Meeting
iv. Past Record: September 3, 2020 School Committee Workshop
v. Past Record: August 31, 2020 School Committee Meeting
vi. Acceptance of FY 2021 Grants: Brookline High School Innovation Fund and Federal CvRF Reopening Grant
vii. Brookline High School Project: Skanska Guaranteed Maximum Price (GMP) Change Order in the Amount of $627,224
6:05 PM (10 minutes)
2. INTERIM SUPERINTENDENT’S REPORT (Jim Marini)
6:15 PM (15 minutes)
3. PUBLIC COMMENT
Members of the public may send written public comment to school_committee@psbma.org Written comments will be shared with all School Committee members. If you would like to provide comment in real time during the meeting please email school_committee@psbma.org by 12:00 PM on Thursday,
September 24, 2020. After signing up, you will receive an email with additional information on how to provide comment during the meeting. Speakers will be called on in the order in which they signed up
(2-3 minutes per person, depending on the number of speakers).
6:30 PM (2 hours)
4. UPDATE ON FALL REOPENING (Jim Marini, Casey Ngo-Miller, Erin Cooley, Mary Ellen Normen, and Meg Maccini)
a. Update on Next Phase of Reopening Plan 
b. Food Services Update (Mary Ellen Normen and Director of Food Services Sasha Palmer)
i. Possible Vote to Approve Meal Service Plan and Projected Budget Shortfall due to COVID-19
8:30 PM (45 minutes)
5. UPDATE ON FY 2021 BUDGET STATUS (Susan Wolf Ditkoff and Mary Ellen Normen)
9:15 PM (5 minutes)
6. DISCUSSION OF WHETHER THE SCHOOL COMMITTEE SHOULD HOLD A PUBLIC HEARING AND TAKE A POSITION ON FALL TOWN MEETING WARRANT ARTICLES (Suzanne Federspiel)
9:20 PM (5 minutes)
7. NEW BUSINESS
9:25 PM (35 minutes)
8. PROPOSED EXECUTIVE SESSION
Motion to meet in Executive Session, pursuant to Massachusetts General laws chapter 30A section 21(a) for the following purposes:
Purpose 3, to discuss strategy with respect to collective bargaining with the Brookline Educators Union (BEU) (Unit A, Unit B, and Paraprofessionals), and with AFSCME (School Food Service Employees), if an open meeting may have a detrimental effect on the bargaining or litigating position of the public body and the chair so declares.
Purpose 7, to review and approve executive session minutes from the following meetings:
August 20, 2020; August 31, 2020; September 3, 2020; September 10, 2020; September 14, 2020; and September 17, 2020.
9. ADJOURNMENT